By Topic

Generalized Bezoutians and invariant subspaces

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Bakri, T. ; Dept. of Electr. Eng., King Fahd Univ. of Pet. & Miner., Dhahran, Saudi Arabia

Given a controllable and observable linear time-invariant system for which the transfer matrix has a right and left coprime matrix fraction description, the generalized Bezoutian of the matrix polynomials of the matrix fraction description is shown to be related to the right (A,B)-invariant vectors and the left (C,A)-invariant vectors

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 9 )